# SDR DALA2023121510290

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 MAIN CABIN SEAT TRACK LOWER SURFACE HAS A CRACK AT RADIUS APROX BS.1322 RBL.45. CORRECTIVE ACTION: SUMMARY OF NR-00354- ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR SEAT TRACK APROX STA 1320-1350 RBL 45 IAW B757-200 SRM 53-00. (0106911)
